MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 40MM ÿ +3MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER GLENOID FOSSA PROSTHESIS, PREFABRICATED

ZIMMER BIOMET, INC. 40MM ÿ +3MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER GLENOID FOSSA PROSTHESIS, PREFABRICATED
Catalog Number 00434906603
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: glenosphere eccentric 40 mm diameter +3 mm lateral offset cat#00436304025 lot#64423332.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 02723.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 13 months post implantation due to dislocation.The poly liner, glenosphere, and tray were replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 9mm humeral stem spacer cat#: 00434903909, lot#: 65341647.The reported event is not confirmed.The returned product shows damage on the products, but there are no medical records or x-rays to confirm disassociation or dislocation.Visual examination of the returned product identified the poly liner shows damage in the spherical radius and backside.Dhr shows the mating features that accept the poly liner are 100% inspected on a cmm at the time of manufacture ¿ all devices were conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00462.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
40MM ÿ +3MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER
Common Device Name
SHOULDER GLENOID FOSSA PROSTHESIS, PREFABRICATED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17870768
Report Number0001822565-2023-02722
Device Sequence Number12522958
Product Code KWT
UDI-Device Identifier00889024269217
UDI-Public(01)00889024269217(17)240229(10)63234716
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number00434906603
Device Lot Number63234716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown